On a minimization technique using interval mathematics
In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton...
Saved in:
主要作者: | Ishak Ahmad, |
---|---|
格式: | Article |
出版: |
Universiti Kebangsaan Malaysia
2002
|
在線閱讀: | http://journalarticle.ukm.my/3830/ http://www.ukm.my/jsm/english_journals/vol31_2002/vol31_02page117-134.html |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
相似書籍
-
The Determination of Sub-boxes Which Might Contain
the Global Minimizer(s) Using Interval Arithmetic
由: Mohd, Ismail
出版: (1990) -
Effect of contour interval on minimization of tool path length in pocket milling process
由: Abdullah, Haslina, et al.
出版: (2020) -
Nonparametric estimate based on imputations techniques for interval and partly interval censored data
由: Zyoud, Abdallah, et al.
出版: (2016) -
An Interval AHP Technique for Classroom Teaching Quality Evaluation
由: Ya Qin, et al.
出版: (2022) -
A new interval-valued approximation of interval-valued fuzzy numbers
由: Ahmadian, Ali, et al.
出版: (2015)